Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 587689, 6 pages
http://dx.doi.org/10.5402/2012/587689
Research Article

Some Properties of Complex Harmonic Mapping

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor, 43600 Bangi, Malaysia

Received 10 April 2012; Accepted 11 June 2012

Academic Editors: Y. Dimakopoulos and Y.-G. Zhao

Copyright © 2012 E. A. Eljamal and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. A. Eljamal and M. Darus, “Some Properties of Complex Harmonic Mapping,” ISRN Applied Mathematics, vol. 2012, Article ID 587689, 6 pages, 2012. doi:10.5402/2012/587689